# SDR CALA2025040103391

- Difficulty date: March 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 79,064 hours, 29,380 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A1101203
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR HAS CORROSION AT IB BOOST PUMP LWR GROUND ATTACH POINT. REF. AAR N/R:9942388 ACCOMPLISHED REPAIR AT R/H OUTER WING FRONT SPAR FUEL BOOST PUMP LOWER BONDING STRAP ATTACH AREA IN REF TO AAR ESR-WI 52-11818 REV IR AND UNITED EC/RA 5720-03508 ESFR CREATED ACCOMPLISHED REPAIR AT R/H OUTER WING FRONT SPAR FUEL BOOST PUMP LOWER BONDING STRAP ATTACH AREA IN REF TO AAR ESR-WI 52-11818 REV IR AND UNITED EC/RA 5720-03508 .
